Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Partial differential equations on semisimple Lie groups


Author: Kenneth D. Johnson
Journal: Proc. Amer. Math. Soc. 60 (1976), 289-295
MSC: Primary 22E30; Secondary 43A85
MathSciNet review: 0425016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose G is a noncompact, connected, semisimple Lie group with finite center and K is a maximal compact subgroup. Let D be an Ad Kinvariant element in the complexified enveloping algebra of G. The main result of this paper gives criterion for when the map $ D:\mathcal{E}'(G) \rightharpoonup \mathcal{E}'(G)$ is injective, where $ \mathcal{E}'(G)$ is the space of compactly supported distributions on G.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E30, 43A85

Retrieve articles in all journals with MSC: 22E30, 43A85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0425016-7
PII: S 0002-9939(1976)0425016-7
Article copyright: © Copyright 1976 American Mathematical Society